RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 3, Pages 345–355 (Mi mz12109)  

Defect Numbers of the Dirichlet Problem for a Properly Elliptic Sixth-Order Equation

A. O. Babayan, S. O. Abelyan

National Polytechnic University of Armenia

Abstract: The Dirichlet problem for a class of properly elliptic sixth-order equations in the unit disk is considered. Formulas for determining the defect numbers of this problem are obtained. Linearly independent solutions of the homogeneous problem and conditions for the solvability of the inhomogeneous problem are given explicitly.

Keywords: properly elliptic equations, boundary value problems, Dirichlet problem, defect numbers.

DOI: https://doi.org/10.4213/mzm12109

Full text: PDF file (476 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:3, 339–347

Bibliographic databases:

UDC: 517.946
Received: 12.12.2017

Citation: A. O. Babayan, S. O. Abelyan, “Defect Numbers of the Dirichlet Problem for a Properly Elliptic Sixth-Order Equation”, Mat. Zametki, 104:3 (2018), 345–355; Math. Notes, 104:3 (2018), 339–347

Citation in format AMSBIB
\Bibitem{BabAbe18}
\by A.~O.~Babayan, S.~O.~Abelyan
\paper Defect Numbers of the Dirichlet Problem for a Properly Elliptic Sixth-Order Equation
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 3
\pages 345--355
\mathnet{http://mi.mathnet.ru/mz12109}
\crossref{https://doi.org/10.4213/mzm12109}
\elib{http://elibrary.ru/item.asp?id=35410196}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 3
\pages 339--347
\crossref{https://doi.org/10.1134/S0001434618090031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056761462}


Linking options:
  • http://mi.mathnet.ru/eng/mz12109
  • https://doi.org/10.4213/mzm12109
  • http://mi.mathnet.ru/eng/mz/v104/i3/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    References:21
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020